# SDR SIMA20210416010

- Difficulty date: April 16, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 37,820 hours, 32,791 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frm 21 S1-2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR CLIP AT FR 21 BETWEEN STR 1 RT AND STR 2 RT. -C/A-TRIMMED, DRILLED, AND INSTALLED SERVICEABLE FABRICATED SHEAR CLIP IAW SRM 51-40-02.
